IEEE - Institute of Electrical and Electronics Engineers, Inc. - Full-wave perturbation theory based upon electric field integral equations for coupled microstrip transmission lines

Author(s): Y. Yuan ; D.P. Nyquist
Sponsor(s): IEEE Microwave Theory and Techniques Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1990
Volume: 38
Page Count: 9
Page(s): 1,576 - 1,584
ISSN (Paper): 0018-9480
ISSN (Online): 1557-9670
DOI: 10.1109/22.60002
Regular:

A full-wave perturbation theory for the system of N coupled microstrip transmission lines is developed based on an integral equation description of the microstrip circuit structure. The... View More

Advertisement